# SDR C2XA97BT058

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - AFTER TAKEOFF ON CLIMB-OUT, LANDING GEAR WOULD NOT RETRACT.  CYCLED UP AND DOWN.  REPOSITIONED TO BTV.  UPON INSPECTION, FOUND PIN 'B' ON CANNON PLUG 52GB CORRODED  CLEANED CORROSION AND TEST FLEW AIRCRAFT TO SATISFACTION.  (X)
